# SDR IPXA2017011112615

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 65,646 hours, 12,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAKES LOUD KNOCKING NOISE WHEN OPENING DOOR. DEFERRED IAW MEL 52-10-1-2-0-1 DMP C/W PLACARD INSTALLED. R&R DOOR SOLENOID REF AMM 52-11-003. OPS CK GOOD.
